# SDR CALA2024052001511

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 105,529 hours, 14,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0725
- Condition: Unwanted Deploy
- Location: L4 Door
- Part time: 723,505 hours, 703,715 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT 4L WAS INADVERTENTLY DEPLOYED. ACP''D RII INSPECTION OF DR 4L SLIDE INSTALLATION PER TASK 25-66-01-400-801 UP TO AND INCLUDING STEP D. (3) (D). VERIFIED SLIDE PN AND SERVICEABLE TAG, REF IPC 25-66-01-01. REMOVED SLIDE COVER VERIFIED PART NUMBER FINISHED TO STEP 3 (D) AMM ROTABLE PARTS TRANSACTION. 25-66-01-400-801, IPC  25-66-01-01 PARTS USED: ROTABLE PARTS CHANGE WAS INDICATED - TT # 1744554  SN OFF 0725 25-2560-9-0009,QTY :1 SLIDE, B777-200  OFF 25-2560-9-0009 0725 ON 25-2560-9-0009 0922 COMPLETED INSTALLATION OF SLIDE AT 4L REF AMM 25-66-01-400-801. OPS CHECK GOOD. ACP''D RII INSPECTION OF DR 4L SLIDE INSTALLATION REF TASK 25-66-01-400-801.
